# SDR VTZA05215

- Difficulty date: July 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 892
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Harness
- Part number: 8974694
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IAD/HVN - FLT 6173 - DURING TAKEOFF AT 1438 HRS ON 7-12-95, RETURNED TO IAD DUE TO THE LEFT ENGINE EGT SHOWING VERY ERRATIC INDICATIONS.  AIRCRAFT LANDED AT IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE REPAIRED THE COLD SOLDER JOINT ON THE EGT HARNESS.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
